# SDR MWEA00644

- Difficulty date: August 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5912156201
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LEFT WING TRAILING EDGE STRINGER NR 27 STATION 137.75 HAS SEVERE CORROSION.  FABRICATED AND INSTALLED STRINGER.  (M)
